MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, D=2.5MM, L=220MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, D=2.5MM, L=220MM, AO CONNECTOR
Model Number 61253-220
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the last three shipments of the 61253-220 drill were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a spiral drill broke in two pieces intraoperatively.Surgery date is (b)(6) 2019.There were no delays in surgery.Broken part remains in patient.

Brand Name
SPIRAL DRILL, D=2.5MM, L=220MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, D=2.5MM, L=220MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key8756577
Report Number3004369035-2019-00007
Device Sequence Number1330368
Product Code HTW
UDI-Device Identifier09120047301357
UDI-Public09120047301357
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K051412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61253-220
Device Catalogue Number61253-220
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;